Antonio J Guirao
Antonio J Guirao
Verified email at mat.upv.es
Title
Cited by
Cited by
Year
A Bishop–Phelps–Bollobás type theorem for uniform algebras
B Cascales, AJ Guirao, V Kadets
Advances in Mathematics 240, 370-382, 2013
492013
Uniformly convex functions on Banach spaces
J Borwein, A Guirao, P Hájek, J Vanderwerff
Proceedings of the American Mathematical Society 137 (3), 1081-1091, 2009
332009
On the moduli of convexity
A Guirao, P Hájek
Proceedings of the American Mathematical Society 135 (10), 3233-3240, 2007
152007
The Bishop-Phelps-Bollobás property for numerical radius in l (1)(C)
AJ Guirao Sánchez, O Kozhushkina
Studia Mathematica 218 (1), 41-54, 2013
142013
On preserved and unpreserved extreme points
AJ Guirao, V Montesinos, V Zizler
Descriptive topology and functional analysis, 163-193, 2014
132014
The Bishop–Phelps–Bollobás property for numerical radius in Antonio J. Guirao
I MATEMATYCZNY, PA NAUK
Studia Math 218, 41-54, 2013
13*2013
A note on extreme points of C∞-smooth balls in polyhedral spaces
AJ Guirao, V Montesinos, V Zizler
Proceedings of the AMS, 2014
8*2014
A note in approximative compactness and continuity of metric projections in Banach spaces
AJ Guirao, V Montesinos
J. Convex Anal 18, 397-401, 2011
82011
On the Bishop–Phelps–Bollobás property for numerical radius in C (K) spaces
A Avilés, AJ Guirao, J Rodríguez
Journal of Mathematical Analysis and Applications 419 (1), 395-421, 2014
72014
Ranges of operators and derivatives
AJ Guirao, P Hájek, V Montesinos
Journal of mathematical analysis and applications 367 (1), 29-33, 2010
52010
Schauder bases under uniform renormings
AJ Guirao, P Hájek
Positivity 11 (4), 627-638, 2007
52007
On moduli of smoothness and squareness
AJ Guirao, M Ivanov, S Lajara
Journal of Convex Analysis 17 (2), 441-449, 2010
32010
On a classical renorming construction of V. Klee
AJ Guirao, V Montesinos, V Zizler
Journal of Mathematical Analysis and Applications 385 (1), 458-465, 2012
22012
On the local moduli of squareness Antonio J. Guirao
I MATEMATYCZNY
Studia Math 184, 175-189, 2008
2*2008
A note on the Mackey-star topology on a dual Banach space
AJ Guirao, V Montesinos
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2015
2015
Preserved and unpreserved extreme points in Banach spaces
AJ Guirao, VMV Zizler
Workshop on Functional Analysis Alhucemas 2014, 2014
2014
Renormamiento en espacios de Banach
AJ Guirao Sánchez
Universidad de Murcia, 2008
2008
Preserved and unpreserved extreme points in Banach spaces.
V Montesinos, AJ Guirao, V Zizler
The system can't perform the operation now. Try again later.
Articles 1–18